# SDR AALA202310053299

- Difficulty date: October 4, 2023
- Submitted: October 5, 2023
- Operation: Air carrier
- Aircraft: N981UY
- Make and model: Airbus A320*
- Aircraft serial: 5800
- Aircraft time: 31,541 hours, 12,495 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING MAIN LANDING GEAR SUPPORT RIB #5 FORWARD LUG BORE INTERNAL SURFACE. REPAIRED RIGHT WING MAIN LANDING GEAR SUPPORT RIB #5 FORWARD LUG BORE INTERNAL SURFACE PER EA 348506.
